I am a 26 year old male with Hepatititis C. I have had it for years now and so far my liver is imflamed but working. Last nite I awoke to leakage on my bed that had come from the anus. It was a brown mucus like fluid. I then got up and went to the toilet and more liquid came out. I felt the need in my stomach to have a movement and felt the need to push down. However I have been quite constipated due to narcotics and methadone that I am on. I am quite worried that this could be a sign of liver shutdown. Could this be my liver shutting down or is it a symptom of something else. I am very worried.
Often times leakage can come from hemorrhoids that don't allow the rectal area to close down properly. It's possible if you're constipated and pushing a bit you may have some that you're not aware of. But it's something you may want to check out with your doc.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.